# SDR UPS08852243

- Difficulty date: April 22, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN COURIER AREA STA 55 AND RBL 12 FLOORBOARD SKIN CORRODED.  REPAIRED FLOORBOARD AT STA 55 AND RBL 12 IAW SRM 53-02-03 FIG 10 AND DWG 5892154.
